Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Longtime dynamics of a conductive fluid in the presence of a strong magnetic field


Authors: C. Bardos, C. Sulem and P.-L. Sulem
Journal: Trans. Amer. Math. Soc. 305 (1988), 175-191
MSC: Primary 35Q99; Secondary 76W05
DOI: https://doi.org/10.1090/S0002-9947-1988-0920153-5
MathSciNet review: 920153
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove existence in the large of localized solutions to the MHD equations for an ideal conducting fluid subject to a strong magnetic field. We show that, for large time, the dynamics may reduce to linear Alfven waves.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 35Q99, 76W05

Retrieve articles in all journals with MSC: 35Q99, 76W05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1988-0920153-5
Article copyright: © Copyright 1988 American Mathematical Society